Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil update. Escapee

Posted by SLS on September 25, 2016, at 6:52:51

In reply to Re: Nardil update., posted by Escapee on September 25, 2016, at 4:15:01

> I felt awful yesterday (Sat). I was in tears in the evening but for no aparent reason. OK so i am pissed about having to drop 15mg of Nardil as things were starting to happen at 45mg. I felt more confident, robust. So I guess it was chemical.
>
> I took an 7.5mg dose last night. So thats 15mg morning, 15mg afternoon & 7.5mg at night. Good to keep it all spread out at least at 1st. When the side effects subside I should get away with taking the full dose between morning & late afternoon.
>
> Last time I remember that the anxiety was relieved & confidence risen shortly after dosing. Perhaps the GABAergic effects increase with each dose, similar to a benzo? Idk. But I believe that if I bunch up the doses too close together right now I will have more severe side effects.

I am inclined to agree with you.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1091031
URL: http://www.dr-bob.org/babble/20160819/msgs/1092363.html